Topological Properties of Periodic Components of A-Diffeomorphisms

Authors

  • I. Yu. Vlasenko

Abstract

We consider periodic components of A-diffeomorphisms on two-dimensional manifolds. We study properties of these components and give a topological description of their boundaries.

Published

25.08.2002

Issue

Section

Research articles

How to Cite

Vlasenko, I. Yu. “Topological Properties of Periodic Components of A-Diffeomorphisms”. Ukrains’kyi Matematychnyi Zhurnal, vol. 54, no. 8, Aug. 2002, pp. 1031-4, https://umj.imath.kiev.ua/index.php/umj/article/view/4144.